# SDR AALA20120229002

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 48,866 hours, 23,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, 5 EACH CRACKS IN INTERCOSTAL AT BUTTLINE 0 BETWEEN FLOORBEAMS AND 1287 AND 1309.  REMOVED AND REPLACED INTERCOSTAL PER AARD 51-10-00-5.
